# SDR IPXA2014062383367

- Difficulty date: June 12, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 190,901 hours, 2,384 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Filler
- Part number: 149N752852
- Condition: Corroded
- Location: Aft Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-13 INSPECTION, FILLER SURFACE CORRODED AFT KEELBEAM.  REPLACED FILLER IAW DWG 149N7528, REV J.
